liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Error bounded schemes for time-dependent hyperbolic problems
Uppsala universitet, Avdelningen för teknisk databehandling. (Waves and Fluids)ORCID iD: 0000-0002-7972-6183
2007 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, Vol. 30, 46-59 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 30, 46-59 p.
National Category
Computational Mathematics Computer Science
URN: urn:nbn:se:liu:diva-68578DOI: 10.1137/060654943ISI: 000253815200003OAI: diva2:418762
Available from: 2007-11-09 Created: 2011-05-24 Last updated: 2013-08-30

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nordström, Jan
In the same journal
SIAM Journal on Scientific Computing
Computational MathematicsComputer Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 65 hits
ReferencesLink to record
Permanent link

Direct link